当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • On relative canonical sheaves of arithmetic surfaces, Math. Z. 223 (1996), no. 4, 709-723.

  • The kissing number of tetrahedra, Discrete Comput. Geom. 15 (1996), 239-252.

  • William Y.C. Chen and Joseph Oliveira, Implication algebras and the Metropolis-Rota axioms for cubic lattices, J. Algebra 171 (1995) 383–396. [citations 13].

  • William Y.C. Chen and J.D. Louck, Interpolation for symmetric functions, Adv. Math. 117 (1996) 147–156. [citations 20].

  • William Y.C. Chen, The skew, relative and classical derangements, Discrete Math. 160 (1996) 235–239. [citations 5].

  • William Y.C. Chen and J.D. Louck, The combinatorial power of the companion matrix, Linear Algebra Appl. 232 (1996) 261–278. [citations 40].

  • F.-Y. Wang, Estimates of the logarithmic Sobolev constant for finite volume continuous spin systems, J. Statistical Physics, 84:1/2(1996).

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态